73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and stomach upset

2 REPLIES 2
Tw211
Member

Re: Tamoxifen and stomach upset

Hi there,

I've only been on Tamoxifen since March but I was experiencing stomach upset and pain too. I was taking it in the morning but by 6pm, I'd have a heating pad on my tummy because it hurt so bad with waves of nausea. I followed some suggestions and tried it at 6 pm. That has worked like a charm for me. I didn't worry about insomnia because I've had that for years anyway but the pain was terrible! Try playing with different times. Hope this helps and best of luck to you!!
Paula40
Member

Re: Tamoxifen and stomach upset

Hi Cat
I'm on Tamoxifen for 3 weeks, so not many experience so far. Nevertheless, I start taking it by night and in the morning I felt slight nauseous, only by middle of the morning I felt better. Then I had 3 nights without sleep and with what I think it was hot flushes, so now I'm taking it with the breakfast. First day I felt nausea all day, it was awful but today I'm fine 🙂
I'm trying to be open mind and focus on the stories of people that had no side effects - some times our mind just imagine things... 😉
You find a post in this session about hot flashes were ladies say never had side effects. So, I'm crossing my fingers 🙂
Take care
Paula
Cat5
Member

Tamoxifen and stomach upset

Hi.
I started taking tamoxifen last Thursday and have had stomach bug like symptoms since Saturday evening (don't think it's something I have eaten).

Are the two related? ( and am I going to spend the next 10 years overanalysing every ailment I get? 🙂 )